American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] W. J. Park. On the equivalence of Gaussian processes with factorable covariance functions . Proc. Amer. Math. Soc. 32 (1972) 275-279. MR 0290444.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Naresh C. Jain. A zero-one law for Gaussian processes . Proc. Amer. Math. Soc. 29 (1971) 585-587. MR 0278369.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Stamatis Cambanis. Bases in $L\sb{2}$ spaces with applications to stochastic processes with orthogonal increments . Proc. Amer. Math. Soc. 29 (1971) 284-290. MR 0283862.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] R. M. Loynes. An invariance principle for reversed martingales . Proc. Amer. Math. Soc. 25 (1970) 56-64. MR 0256444.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] B. Jamison and S. Orey. Subgroups of sequences and paths . Proc. Amer. Math. Soc. 24 (1970) 739-744. MR 0254914.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] M. R. Leadbetter and Edward W. Weissner. On continuity and other analytic properties of stochastic process sample functions . Proc. Amer. Math. Soc. 22 (1969) 291-294. MR 0243600.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J. Yeh. Correction to: ``Differentiability of sample functions in Gaussian processes'' . Proc. Amer. Math. Soc. 19 (1968) 843. MR 0226724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] D. M. Eaves. Random generalized functions of locally finite order . Proc. Amer. Math. Soc. 19 (1968) 1457-1463. MR 0233409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] J. Yeh. Differentiability of sample functions in Gaussian processes . Proc. Amer. Math. Soc. 18 (1967) 105-108. MR 0203823.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] James Kuelbs. Measures on $C(Y)$ when $Y$ is a compact metric space . Proc. Amer. Math. Soc. 18 (1967) 248-254. MR 0208666.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Richard Isaac. A proof of the martingale convergence theorem . Proc. Amer. Math. Soc. 16 (1965) 842-844. MR 0179830.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] M. R. Leadbetter. On crossings of arbitrary curves by certain Gaussian processes . Proc. Amer. Math. Soc. 16 (1965) 60-68. MR 0170382.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] S. H. Coleman. Separability of stochastic processes . Proc. Amer. Math. Soc. 14 (1963) 172-176. MR 0143248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Charles Stone. Weak convergence of stochastic processes defined on semi-infinite time intervals . Proc. Amer. Math. Soc. 14 (1963) 694-696. MR 0153046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Dale E. Varberg. Gaussian measures and a theorem of T. S. Pitcher . Proc. Amer. Math. Soc. 13 (1962) 799-807. MR 0142150.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1